# SDR FDEA201204301682

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082503
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 5-10, X=27.5 FOUND WITH CORROSION.   REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
